CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Infection-Probability-Dependent Interlayer Interaction Propagation Processes in Multiplex Networks 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2021, 卷号: 51, 期号: 2, 页码: 1085-1096
Authors:  Liu, Juan;  Wu, Xiaoqun;  Lu, Jinhu;  Wei, Xiang
Favorite  |  View/Download:10/0  |  Submit date:2021/04/26
Epidemic threshold  multiplex network  propagation process  spreading rate function (SRF)  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:173/29  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
Global stability of an age-structured sir epidemic model with pulse vaccination strategy 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2012, 卷号: 25, 期号: 3, 页码: 417-429
Authors:  Liu Helong;  Yu Jingyuan;  Zhu Guangtian
Favorite  |  View/Download:5/0  |  Submit date:2021/01/14
INFECTION-AGE  THRESHOLD  MEASLES  Impulsive differential equations  impulsive period  infection age  infection-free situation  optimal vaccination strategy  
Global dynamics of a dengue epidemic mathematical model 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 4, 页码: 2297-2304
Authors:  Cai, Liming;  Guo, Shumin;  Li, XueZhi;  Ghosh, Mini
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
A new mathematical model for optimal control strategies of integrated pest management 期刊论文
JOURNAL OF BIOLOGICAL SYSTEMS, 2007, 卷号: 15, 期号: 2, 页码: 219-234
Authors:  Meng, Xinzhu;  Song, Zhitao;  Chen, Lansun
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
SI epidemic model  impulsive effect  biological and mechanical control  periodic solution  economic threshold  
Impulsive vaccination of SIR epidemic models with nonlinear incidence rates 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2004, 卷号: 4, 期号: 3, 页码: 595-605
Authors:  Hui, J;  Chen, LS
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
impulsive vaccination  nonlinear incidence rates  stability  threshold  bifurcation  
Analysis of an SI epidemic model with nonlinear transmission and stage structure 期刊论文
ACTA MATHEMATICA SCIENTIA, 2003, 卷号: 23, 期号: 4, 页码: 440-446
Authors:  Lu, ZH;  Gao, SJ;  Chen, LS
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
SI epidemic model  threshold  disease free equilibrium  endemic equilibrium  global attractor  
Threshold and stability results for an age-structured SEIR epidemic model 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2001, 卷号: 42, 期号: 6-7, 页码: 883-907
Authors:  Li, XZ;  Gupur, G;  Zhu, GT
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
age-structure  SEIR epidemic model  abstract Cauchy problem  C-0-semigroup  positive operator  endemic states  threshold value  equilibrium and stability analyses